# SDR 20000609AP002

- Difficulty date: April 12, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C163001
- Condition: Leaking
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, K, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, A SYSTEM QUANTITY RAPIDLY DECREASED AND HELD STEADY AT 1.8 GALLONS HYD SYSTEM B CONTINUOUSLY DECREASED TO O QUANTITY WHEN B SYSTEM HYD PUMP LOW PRESSURE LIGHT ILLUMINATED.  AOM PROCEDURES ACCOMPLISHED, DIVERTED TO MIAMI, NO FUEL DUMPED.  FOUND NR 12 OUTBOARD FLIGHT SPOILER ACTUATOR LEAKING.  REPLACED ACTUATOR, OPS AND LEAK CHECK OK PER MM 27-61-81.  (M)
